# SDR 99ZZZX800

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N591M
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600085
- System (JASC): 3411 · Pitot/Static System
- Part: Heat
- Part number: CM29337
- Condition: Inoperative
- Location: Rt Static Port
- Part time: 4,266 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT'S LEFT HAND STATIC HEATER FAILED, NO ANNUNCIATION WAS OBSERVED.  REPLACED DEFECTIVE STATIC PART.  AFTER SEVERAL HOURS OF TROUBLESHOOTING AND SEVERAL PHONE CALLS TO CESSNA TO FIND OUT WHY THERE WAS NO FAIL ANNUNCIATION, IT WAS DETERMINED THE SYSTEM WAS OPERATING AS DESIGNED.  CONTRARY TO APPROVED MANUALS, THE PITOT/STATIC HEATER FAIL LIGHT WILL ONLY ILLUMINATE WITH A PITOT TUBE HEATER FAIL.  STATIC HEATER FAIL, EITHER ONE OR BOTH, WILL NOT SHOW ON THE ANNUNCIATOR PANEL.  THE SYSTEM SHOULD WORK AS AN INDICATOR OF A FAILURE OF ANY ONE OF THE THREE HEATING ELEMENTS.
